# SDR FDEA201010073974

- Difficulty date: October 7, 2010
- Submitted: October 7, 2010
- Operation: Air carrier
- Aircraft: N804FD
- Make and model: Airbus A310-324
- Aircraft serial: 549
- Aircraft time: 36,868 hours, 14,171 cycles
- Engine: Pwa PW4152
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: A2519903
- Condition: Failed
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LOWERED MLG HANDLE (WITH SYS 2, POSITION DET SELECTED) GOT UNLOCK LIGHTS BUT NO MLG DOWN, SELECTED SYS 1, NO CHANGE, RAISED MLG HANDLE, LIGHTS WENT OUT, LOWERED MLG AGAIN IN SYS 2, AND MLG CAME DOWN NORMALLY.  BITE ON PROX BOX, NO FAULT REGISTERED, FOLLOWED TSM 32-30-00 PG 111, SELECTOR VALVE CONFIRMED 28VDC BET PINS E & F ON CONNECTOR 3GA-A, R & R 3GA MLG SELECTOR VALVE IAW AMM 32-31-12 AND 2GA.  MLG SWITCHING CONTROL LEVER UNIT IAW 32-31-11-04 AND CARRIED OUT MLG FLT SIM TEST BOX IAW AMM 32-00-00.  ALL TESTED GOOD EXCEPT RT NLG DOOR.  R & R NLG DOOR ACTUATING CYLINDER IAW 32-31-16-04, USE TEST BOX FOR SIM OF NLG DOOR SWING & UNLOCK LIGHTS IN  FLT MODE IAW AMM 32-00-00 P. BLK 501, CHECKED GOOD. OK FOR SERVICE.
